ent-icon
Thoat swelling
I had sore throat problem a week back i took anitbiotic and it is cured but now i feel lil burning sensation and swelling around my thraot nd neck ....is this could be due to antibiotic ? I have been taking levoflex for 4 days...i have no problem swalloibg or eating its after that lil swellin nd lil burning feel
125 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vinay S Bhat
ENT/ Otorhinolaryngologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now
since you don't have throat pain , fever and other signs its unlikely to be persisting infection. it may be reflux laryngopharyngitis  secondary to medicines you have taken where your gastric acid refluxes back into throat causing swelling and inflammation. avoid hot spicy food, hot beverages for few days and also you can take anti reflux medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.